MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL HD EPSCP,4.0,70,167,MITEK; ARTHROSCOPE

MEDOS INTERNATIONAL SARL HD EPSCP,4.0,70,167,MITEK; ARTHROSCOPE
Catalog Number 242021
Medical Device Problem Codes Break (1069); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: d4 h4: the device expiration date and date of manufacture are unknown at this time.Investigation summary: the complaint device was received at the manufacturing site and evaluated.During the service evaluation the following defects were identified: outer tube damaged, needleouter tube bent outer tube damaged, distal tip distal tip damaged deep nicks/dings/scratches outer tube body / light post sidearm damaged nicks/dings illumination distal tip fiber damaged particulate, optics particulate under distal lens optical system, optical components optical system loose prism loose broken lenses in optical system distal cover glass/negative damaged scratched/residue proximal cover glass damaged residue broken (2+ pieces) : device fractured, visual: deformed/bent, visual: scratched/nicked per service reports, this complaint can be confirmed.The defective parts needs to be replaced to resolve the issues.The faulty parts was identified as the root cause for the device failure during the service evaluation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the sales rep that during an unspecified surgical procedure, the 4k c-mnt scp,4.0,30,167, mitek device had a damaged scope.During in-house engineering evaluation, it was determined that the optical device was fractured.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the investigation summary was updated as per below: during the service evaluation the following defects were identified: outer tube damaged, needleouter tube bent.Outer tube damaged, distal tip distal tip damaged deep nicks/dings/scratches.Outer tube body / light post sidearm damaged nicks/dings.Illumination distal tip fiber damaged.Particulate, optics particulate under distal lens.Optical system, optical components optical system loose.Prism loose broken lenses in optical system distal cover glass/negative damaged.Scratched/residue.Proximal cover glass damaged residue.Moisture.Broken (2+ pieces) : device fractured, visual : deformed/bent, visual : scratched/nicked per service reports, this complaint can be confirmed.The housing, tube and optical were replaced to resolve the issues.After repair, the device was found to be working according to the specifications.As part of depuy mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.The faulty parts was identified as the root cause for the device failure during the service evaluation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
HD EPSCP,4.0,70,167,MITEK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 
3035526892
MDR Report Key20083572
Report Number1221934-2024-02988
Device Sequence Number7598937
Product Code HRX
UDI-Device Identifier10886705028986
UDI-Public(01)10886705028986
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown